# SDR SWAA2022030702273

- Difficulty date: April 19, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT FLOOR SUPPORT STRAP BS 887 RBL 20 TO LBL 9 / REMOVED AND REPLACED FLOOR SUPPORT STRAP WITH NEW; PER DWG 146A7500; DWG 147A7500; SRM 51-40-02
